Buscar

Estamos realizando la búsqueda. Por favor, espere...

Quantities characterizing semi-Fredholm operators and perturbation radii

Abstract: We show that none of the operational quantities that have been introduced to characterize the upper or the lower semi-Fredholm operators is equivalent to the corresponding perturbation radius.

 Autoría: González M., Martinón A.,

 Fuente: Journal of Mathematical Analysis and Applications, 2012, 390(1), 362-367

 Editorial: Academic Press Inc.

 Fecha de publicación: 01/01/2012

 Nº de páginas: 6

 Tipo de publicación: Artículo de Revista

 DOI: 10.1016/j.jmaa.2012.01.048

 ISSN: 0022-247X,1096-0813

 Proyecto español: MTM2010-20190

 Url de la publicación: https://doi.org/10.1016/j.jmaa.2012.01.048

Autoría

MARTINÓN, ANTONIO